# SDR SWIA201334359

- Difficulty date: August 12, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 29,616 hours, 24,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BOARD AT FS 279.5 RBL 10 IS CRACKED.  C-CHECK REPLACED COCKPIT FLOOR BOARD AFT FLOOR SUPPORT IAW SRM.  PN 600-34017-351.
